# SDR 9810639851

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47708
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Seat 2c
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TAXI OPERATIONS, THE EMERGENCY ESCAPE PATH LIGHTING ILUMINATED FOR SEVERAL MINUTES AND THEN EXTINGUISHED; PROBLEM REPEATED UPON LANDING AT DESTINATION.  MAINTENANCE REPAIRED WIRING AT COACH CLASS SEAT 2C.  OPERATIONAL CHECK NORMAL.
